Abstract

The joint probability density function (PDF) for a partially developed speckle pattern is studied. On the assumption of the circular statistics of partially developed speckle patterns, the theoretical form of the joint PDF has been derived. It is shown that the joint PDF can be given by an infinite series of the products of modified Bessel functions of the first kind.

© 1988 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Statistical properties of differentiated partially developed speckle patterns

Junji Ohtsubo
J. Opt. Soc. Am. 72(9) 1249-1252 (1982)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (26)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription